Join the 'Diarrhea' group to help and get support from people like you.
Related terms: Frequent bowel movements, Loose bowel movements, Watery stools, Loose Stool, Diarrhoea
We found 743 questions associated with the 'Diarrhea' topic.
Posted 25 Feb 2013 by oxmoore • 26 answers
I was just diagnosed with diabetes. Last week my doctor prescribed metformin to me. I take one 500mg pill two times a day. I have been having diarrhea about 2 hours after each dose. Is this normal and will it go away? I, also, take lisinopril for blood pressure and a baby aspirin for heart ...
Posted 6 Jan 2014 • 7 answers
I have ibs, and I have been having diarrhea. So no constipation. I felt like I had to go poop, and I went to the bathroom. I pooped out nothing but blood, and now it's just dripping from my butt. I didn't have any poop at all, it was all blood. Please help and tell me what this could ...
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
Posted 11 Mar 2013 by jinxsgrrl • 5 answers
... upset stomach, now she's asleep.
Posted 7 May 2006 by Jaime • 3 answers
I just started taking Metformin for PCOS. I am have a great deal of diarrhea. Will this ever go away? I don't want to spend my life in the bathroom. Also, has anyone had weight loss with this med?
Posted 26 Oct 2011 by didi10 • 2 answers
... normal? I know it's supposed to relieve diarrhea, but how long does the effect last?
Posted 31 Dec 2012 by AnonymousSally123 • 2 answers
... seasonale. I am currently on my 4th month. My first month on it I brown spotted for 2 weeks. 2nd month I spotted a couple a days. My 3rd month I BLED, like a period, for 2 weeks and heavy brown spotted the other two weeks. I had horrible achy cramps mynwhole 3rd month. During this time I also ...
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
Posted 28 May 2013 by ebear13 • 5 answers
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
Posted 18 Nov 2012 by QueenKong • 2 answers
My white blood cell count at last check was 73k+. That seems very high to me and I am having side effects like hives, ongoing diarrhea, temp, pain, shortness of breath, sickness that won't go away as if I have a cold. I've also had side pain which could be from the cough or the diarrhea I ...
Posted 23 Jan 2013 by Dnini • 4 answers
I am taking lots of medication following a heart attack. Could the drugs be causing my nausea
Posted 22 Mar 2012 by libra7kat • 3 answers
Took Lexapro and effect was almost immediate ! For the first time in my life I felt that I existed, I could actually feel myself (I know sounds strange ) but couldn't deal w/ the side effect. I have tried Zoloft but didn't like not feeling any emotion !
Posted 11 Mar 2013 by tink_58 • 6 answers
When first diagnosed with diabetes, I was given Victoza, and had no noticable side effects. My dr added Metformin, 500mg 2xday, because my AC1 was still 7, and gave me Lisinopril to protect my kidneys (my BP is fine). I started having diarrhea not long after beginning the medication. He then took ...
Posted 21 Nov 2012 by bettinamerlina • 3 answers
was taking 500 mg twice a day... my error. rx was 3 times. got diarrhea on about the 6th day... sunday. took on monday morning and stopped. diarrhea still present. watery. what do i need to do?
Posted 31 Mar 2013 by cupcake2290 • 7 answers
I sarted depo shot in august 2012 since starting I experienced ibs symptoms such as fullness bloating nausea consripation and diarrhea alternating more so diarrhea though and itd leave me feeling ill for a couple days after a flare up and not be able to eat properly as some foods triggered it to ...
Posted 3 Mar 2012 by lambudd • 16 answers
Started Victoza 4 weeks ago on lowest dose .6 for two weeks because I really want Victoza to work, but was getting severe sour stomach and nausea. After two weeks, increased to 1.2 -- tolerable but still constant nausea. Had to sleep upright at night in the lounge chair. Also, had a doctor visit ...
Posted 2 Aug 2011 by nannyfritz • 2 answers
I'm taking 1000 Metformin in a.m. and 1000 Metformin in p.m. and having 4 - 6 episodes of explosive explosive diarrhea 4 - 6 times a a day. I try to control it with 4 - 5 Imodium a day. Does anyone else have this problem and if so, what can be done to alleviate this problem. Currently I am off ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
codeine, Imodium, Acidophilus, neomycin, Lomotil, opium, green tea, Pepto-Bismol, rifaximin, view more... Electrolyte, loperamide, Paregoric, Kaopectate, Pedialyte, Florastor, chamomile, Lotronex, ReVital, octreotide, Anti-Diarrheal, Lonox, Imodium A-D, raspberry, lactobacillus acidophilus, Flora-Q, alosetron, comfrey, bismuth subsalicylate, atropine / diphenoxylate, Childrens Kaopectate, Oralyte, Florajen, goldenseal, bilberry, kaolin / pectin, attapulgite, Parepectolin, saccharomyces boulardii lyo, Fulyzaq, Flora-Q 2, Superdophilus, Pedia-Pop Palsicles, Rehydralyte, Novaflor, Infalyte, Kao Lectrolyte, Pedialyte Freezer Pops, Kao-Spen, K-C Suspension, Revitalice, Kaodene NN Suspension, Neo-Diaral, Risa-Bid, Bacid (LAC), Stomach Relief, Saccharomyces Boulardii+MOS, Intestinex, Mytesi, Lacto-Key-600, Kaopectate II, Lomanate, RisaQuad, Logen, Florastor Kids, Equalyte, Kaopectate 1-D, Diasorb, RisaQuad 2, Oralyte Freezer Pop, Pink Bismuth, ReVital Squeezers, CeraLyte, Pedialyte Singles, Ka-Pec, Kao-Tin Advanced Formula, Mycifradin, Kapectolin, Motofen, Enfalyte, Bismatrol, barberry, electrolyte replacement solutions, atropine / difenoxin, crofelemer, Diarrest, Neo-Fradin, Medi-Lyte, Di-Gon II, Neo-Tab, Opium Deodorized, K-Pec, Donnagel, K-Pek, Kao-Pulgite, Kaopek, Lomocot, Kaopectate Caplets, Rheaban Maximum Strength, Kapectolin (New Formula), Stress Maximum Strength, Kao-Paverin, Imotil, Pepto Diarrhea Control, Diar-Aid, Diamode, Peptic Relief, Maximum Strength Stress, Bismarex, Vi-Atro